# SDR TRAX200700318

- Difficulty date: March 3, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 7,235 hours, 4,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFER TO AFDL 335624 ITEM NR 1 EMERGENCY LIGHT AT ROW 1 OUT.
